# SDR CHQA201000023

- Difficulty date: January 31, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 22,772 hours, 16,726 cycles
- Engine: Allsn AE3007A
- Engine time: 22,522 hours, 17,041 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RETRACTED THE LANDING GEAR AND RECEIVED A LANDING GEAR DISAGREE EICAS MESSAGE.  THE LEFT MAIN GEAR WAS NOT INDICATING RETRACTED.  THE QRH WAS FOLLOWED AND THE GEAR WAS CYCLED AND CONTINUED TO INDICATE THAT IT WAS NOT RETRACTED.  THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE CMC FOR RELATED MESSAGES WITH NONE PRESENT.  THE PROX SWITCH CONNECTORS WERE REMOVED, CLEANED, AND RECONNECTED WITH NO FURTHER DEFECTS NOTED.
